The homeomorphism problem for closed 3-manifolds

Peter Scott Hamish Short 1, 2
2 Mathématiques Fondamentales
LATP - Laboratoire d'Analyse, Topologie, Probabilités
Abstract : We give a more geometric approach to an algorithm for deciding whether two hyperbolic 3-manifolds are homeomorphic. We also give a more algebraic approach to the homeomorphism problem for geometric, but non-hyperbolic, 3-manifolds.
Type de document :
Article dans une revue
Algebraic and Geometric Topology, Mathematical Sciences Publishers, 2014, 14 (4), pp.2431-2444. 〈10.2140/agt.2014.14:2431〉
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00821452
Contributeur : Hamish Short <>
Soumis le : vendredi 10 mai 2013 - 11:08:26
Dernière modification le : lundi 4 mars 2019 - 14:04:18

Lien texte intégral

Identifiants

Collections

Citation

Peter Scott, Hamish Short. The homeomorphism problem for closed 3-manifolds. Algebraic and Geometric Topology, Mathematical Sciences Publishers, 2014, 14 (4), pp.2431-2444. 〈10.2140/agt.2014.14:2431〉. 〈hal-00821452〉

Partager

Métriques

Consultations de la notice

145